# SDR 2006FMAA02

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N1541F
- Make and model: Cessna 185D
- Aircraft serial: 1850896
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Reinforcement
- Part number: 07122071
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .5 INCH LONG CRACK IN THE IB ANGLE-TAILCONE REINFORCEMENT LT FROM TOP OF ANGLE DOWN TO WITHIN .25 INCH OF IB HORIZONTAL MOUNTING BOLT HOLE.  (K)
